# SDR SWAA2018021919719

- Difficulty date: February 11, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 36,733 hours, 21,718 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE INADVERTENTLY FELL OUT OF ITS CASE, DID NOT DEPLOY, STILL OPERATIONAL.   SECURED THE SLIDE IAW MT.
